| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 13-16


A. Neamaty, S. Mosazadeh
      The asymptotic behavior of the solution and eigenvalues of Sturm-Liouville problem with poles and turning points
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 609-615.

V. Scalzo
      On the uniform convergence in some classes of non-necessarily continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 617-624.

Q. Al-Hassan
      An inverse eigenvalue problem for general tridiagonal matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 625-634.

F. Ghanim, M. Darus
      Neighborhoods of certain classes of analytic functions of complex order
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 635-647.

R. Chinram
      An introduction to b-semirings
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 649-657.

C. Selvaraj, N. Vasanthi
      Convolution properties of multivalent functions with coefficients of alternating type
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 659-669.

M. Thongmoon
      New identities for the even and odd Fibonacci and Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 671-676.

A. I. Shawky, H. H. Abu-Zinadah
      Exponentiated Pareto distribution: different method of estimations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 677-693.

R. K. Deka, A. H. Choudhury
      Solution of two point boundary value problems using wavelet integrals
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 695-717.

G. Schneider, K. Schneider
      Hilbert-Schmidt-Class membership of Hankel-operators with anti-holomorhic symbols between differently weighted spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 719-733.

S. K. Datta, T. Biswas
      On relative defects of differential polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 735-750.

S. K. Datta, A. Jha
      Some results on the L−(p,q)th exponent of convergence of zeros of entire functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 751-756.

M. R. Singh, Y. Mahendra Singh, L. Shambhu Singh
      Fixed points of biased maps of type (R_M) on fuzzy metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 757-768.

M. R. Singh, Y. Mahendra Singh
      Fixed points for biased maps on metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 769-778.

B. Brandl, U. Leopold-Wildburger, S. Pickl
      Increasing the fitness of fundamental exchange rate forecast models
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 779-798.

V. N. Katsikis
      The Riesz interpolation property for the space of continuously differentiable functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 13-16, 799-802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |